I took a morning-after pill a week ago because the condom tore. I have taken the pill before without any side effects, but this time I noticed light spotting and bleeding. I was not ovulating when I took the pill and was just done with my period. It has been bleeding for a day, and I see brown or dark red spots. I am concerned if this is a sign of pregnancy or something that will require treatment. Please tell me what exactly could have gone wrong.
Welcome to icliniq.com.
I can understand your concern. In your case, menstrual irregularities might be due to hormonal imbalance caused by an I-pill (Levonorgestrel). There is almost no chance of pregnancy because you took I-pill on time. So, I suggest you get a urine pregnancy test done after seven days of your missed period date and wait for your periods,
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. two possibilities in your case scenario: Morning-after pill-induced vaginal dryness and irritation. As this is a hormone, it can cause these symptoms. But these symptoms are transient and should disappear within a week. Sexually transmitted candid... Read fullAs I am going to travel abroad, how to keep the schedule of my birth control pills?
But keep in mind, there is a rare possibility of spotting for a few days ... Hi doctor, I am currently taking my regular birth control pill every night at 8 PM ... T... Read fullMy pregnant wife passed a little blood. Is it a sign of miscarriage?
.. you doing ? Usually in the initial few days of pregnancy, you may experience implantation bleeding. The blood that is released from the uterine lining when the embryo penetrates into the uterine lining may be released as few drops of fresh blood o... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now